# SDR R61A201512180942

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 230 hours, 133 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Activated
- Location: Aft Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN AFT PASSENGER DOOR OPEN MESSAGE.  PRESSURIZATION AND DOOR INDICATIONS AT THE DOOR WERE NORMAL.  AN EMERGENCY WAS NOT DECLARED AN CREW LANDED WITHOUT INCIDENT.
